# SDR HEEA084888

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,613 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 47320501
- Part serial: 1439
- Condition: Will Not Test
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRE DETECTOR WILL NOT TEST PROPERLY.
